depression how long does it take before I feel better and think more clear.
Hello, rc1058... I really dont know much about Lexapro and nothing about pristiq... I do,however know, that it does take some time for meds to get into your system and do thier stuff. So, give this new one a chance(maybe even two weeks or so) and ALWAYS do as your doctor tells you. Meds for anxiety and depression should not be taken lightly nor incorectly... Take care...
I did the exact same thing about 5-6 months ago (that is, I switched-over from Lexapro to Pristiq b/c the Lexapro just wasn't doing anything for me anymore). Anyway, I definitely felt some side effects during the beginning that went away after a week or so (dry mouth, some light headedness, and some jitteriness), and I actually noticed a "marked" increase in my mood within the first couple of weeks.
That may give you something to look-forward to, but the truth of the matter is that not everyone is the same; I've talked to people who didn't notice anything from Pristiq until 3 or 4 weeks. Also, I take Xanax for anxiety (which I was on before, so I just continued to take it as I switched from Lexapro to Pristiq), so I am not sure how Pristiq might affect your anxiety on its own. That being said, though, I have found that the great majority of people who have switched from Lexapro to Pristiq notice a significant lift in their mood somewhere around 1-2 weeks after they have totally tapered off of the Lexapro and are only taking the Pristiq.
Let me know if I can be of any further help... I will certainly answer any other questions you may have, and I wish you the best of luck trying this new medication!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 2 answers
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
Posted 27 May 2010 • 3 answers
Posted 11 Aug 2010 • 2 answers
Posted 21 Oct 2011 • 2 answers
I am about to go on to Pristiq 100mg after stopping Lexapro 20mg about 4 months ago and now falling?
Posted 7 Jan 2016 • 2 answers